It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Rosie..
Wow girl you have alot going on. I am sorry that things are not going as well as you would like, but the fact of the matter is that this is the hardest thing you will ever have to do in your life. It is definitely not a cake walk for me and luckily i just didn't leave a reminant of a pill left in my house or I would have taken it in a second. You have still come a long way. Where you are now versus 1 month ago is already a huge accopmlishment. You obviously recognize your downfalls and now you have to work on those. However, I have to stress that you have to be honest especially with your husband and your sponsor. They will only help you. Right now you need all the support you can get. You are doing so many things right at this point so don't give up or be ashamed of yourself. I don't even go to meetings or know half as much as you do about this disease. On top of all of that you are also dealing with some real pain issues and I know I will face that one day too. If in a month i have my wisdom teeth pulled and need painkillers i am not gonna start from day one all over again. I will just hold myself accountable and make sure my husband has total control of my intake. Have you tried maybe taking an anti-depressant. Don't know if you need it, but it did help me for awhile. I stopped taking them about 1 week ago, but I really think they helped me. You have me really scared about this menstrual cycle thing. I was due a couple days ago, but nothing. You know its funny how you mentioned the addicts who are moms with multiple kids cause you are so right. It was after my c-section with my 10 month old that things got really bad. I literally took these pills for the energy and that is it. I am not trying to harbor any feelings..I have had a great life and have been very fortunate. I just needed the darn energy to do everything that I felt needed to get done. Well you know what we can't do it all. That is just how it goes and if my house is in shambles then owell. My kids are getting old enough they can start cleaning. I have really limited myself right now because I don't want the stress at all right now. I am scared of it. So I am slowly getting back on track, but I will never accomplish everything I did while taking pills and thats ok. Do you mind if I ask where you live?? I live in Sothern california and it just sounds like you do too. However I went out East to redlands for my detox. I wish i could have been on the beach. I can't complain cause I got to do all the acupuncture and meditation, Tai Chi stuff too. It was great and really taught me other methods of handling my discomfort. Well I will quit rambling, but I am thinking of you. Don't be hard on yourself. You have really come along way and you will get past this. Keep up your meetings and stay on this board. You are doing great!!
Jenny
Hi guys, thanks so much for your support. I'm alone with the girls tonight, so I must be brief.

Banker, I've been thinking alot about you and your grandmother (still trying to catch up on all my reading.) No stomach problems on the suboxone until after my dose was cut to 1mg. 3 days after my highest dose, it hit. Also, I used to do wonderfully on a combo of Wellbutrin and Prozac. Didn't know it at the time, as we were just treating depression, but the Wellbutrin was probably treating my ADD as well. Of course, I can't take it now, as I have had a seizure (in 1998). I really did well on the stuff, on high doses. Strattera seems to have an antidepressant effect as well. The side effects go away pretty quickly, fyi, but you might want to check the ADD board as they have alot to say about the stuff. I can give you more info, too. Maybe the Wellbutrin will be enough? Oh, also, BTW, a friend at detox was doing the sub route as well and had the same nasty w/d after his dose was cut. Thing is the guys don't tell the doctors or nurses about the symptoms because they want to "be a man." And they just figure the women are hysterical. I talked with the Medical Director about these issues, as well as anecdotal reports I have received online. When I previously quit a new med and had w/d (not as bad as benzo or opiate, though), my md said, no, there are no w/d from this. Well people on the net had the exact same symptoms as me, and now it is common medical knowledge. (that was either effexor or paxil--can't remember which--years ago). I told him he should look at sites like this one. The nurses there just did not listen adequately listen to the patients to develop a knowledge of w/d symptoms, and just kept telling me, no it can't be w/d, those are over--it is just your IBS because you are nervous. I was actually prepared for late onset w/d symptoms from what everyone told me, but despite the discomfort was eager to be off w/i a week, due to advice from here. I do know a woman in one of my groups who is taking 24 mg per day of the sub (she took massive amounts of oxycontin) and is still shaking--she has absolutely no plans of coming off anytime soon. But she is alive! Also met a guy in NA whose sponsor told him his clean date started from when he started his outpatient sub, just so you know. Even for me, my clean date would have been 24 hours after my last vicodin, because I was taking the drugs they gave me as prescribed by a doctor.

Jenny, thanx for the hope. Yes, I am already on antidepressants and also treating what may be underlying causes for my depression and even my using (i.e., ADD and polycystic ovarian syndrome). Well, not to mention getting adequate food, rest, exercise. That will be essential to my recovery. BTW, I went to Hoag in NB. I'm actually in south OC, so probably not that far from you (SD, right?) I go to several meetings in San Clemente.

Alice, thanx for your support. Love you so much.

I know that current shrink would not do a valium or any other taper, as he said 1 mg of Klonopin was nothing, that I could go c/t even though I have had a seizure. Well I feel like crap. Dizzy, nauseous, etc., can't eat a thing. I take a chip of the K and it helps tremendously. I do know I must take less and less and try to skip days. When I lost the K, I must admit I partly took the darvocet to ward off the w/d (helped maybe a little, not too much), though I found out yesterday that I was probably passing a kidney stone at the time (used to have 2, but ultrasound yesterday only showed one!). The thing is, I wasn't honest with my sponsor or dh, who should have been in possession of all my meds, doling them out to me as prescribed. The way I did it is just not in line with the program. They certainly don't advocate going through intense pain after surgery or an accident without help, just in a controlled manner, and hopefully w/o your DOC. This shrink I am going to would not be open to my lesson from the Ashton manual. I am going to start therapy (I hope, still need to call) with a guy who is a recovering addict too. In fact, the medical director of my program is recovering as well.

Oh well, so much for brief. The King and I seems to be entertaining the kids for the time being.

They are calling to me now! Love you guys soooo much,
rosie





All times are GMT -7. The time now is 02:58 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!